# SDR SWAA091843

- Difficulty date: March 18, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 20,897 hours, 11,978 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE LOOSE.  SECURED SLIDE PER MM.
